# SDR HEEA088927

- Difficulty date: August 22, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Stick
- Part number: 204001364101S
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL STICK BOLT HOLE FOR ELBOW IS MISALIGNED.  BOLT WILL NOT GO THROUGH.
